# SDR FDEA201108093152

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A25576031224
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN CARGO DECK SIDEWALL ATTACH CHANNEL HAS 3 EA BROKEN SUPPORT BRACKETS AT APPROX 16/17, 1 AT FRAME 58 AND 1 BETWEEN FRAME 58 AND 59 ZONE 250.  FABRICATED 3 BRACKETS IAW DWG A25576031, A25576802, A25576860 AND INSTALLED.
